# SDR MALA976554

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: M833830211
- Condition: Failed
- Location: E & E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST RIGHT SIDE VOR, COM, RADAR, AUTOPILOT, YAW DAMPER AND TACS IN FLIGHT.  RETURNED TO DTW.  MAINTENANCE REPLACED RCCB 499.  ALL CHECKS GOOD IAW SF 340 MM CHAP 24.
